Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I had discharge with a red tint, a week before periods without any pain, What could be the reason ?

Last month one week before my period I experienced a discharged with a red was a bit.not enough for a tampon. It lasted about 4 days and then my period arrived. After my period nothing. Now, this month again one week before my period I am experiencing this again. I was wondering what it could me. I don t have any irritation or pain, so what could it be?
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
may be you are having some menstrual irregularity due to hormonal imbalance
it may be breakthrough bleeding if you are using some hormonal contraceptives
please get a gynecological check up and get the matter settled
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor